On the boundary values of the solutions of linear elliptic equations

Chabrowski J. and Thompson H.B. (1983) On the boundary values of the solutions of linear elliptic equations. Bulletin of the Australian Mathematical Society, 27 1: 1-30. doi:10.1017/S0004972700011461


Author Chabrowski J.
Thompson H.B.
Title On the boundary values of the solutions of linear elliptic equations
Journal name Bulletin of the Australian Mathematical Society   Check publisher's open access policy
ISSN 1755-1633
Publication date 1983-01-01
Sub-type Article (original research)
DOI 10.1017/S0004972700011461
Open Access Status Not yet assessed
Volume 27
Issue 1
Start page 1
End page 30
Total pages 30
Subject 2600 Mathematics
Abstract The purpose of this article is to investigate the traces of weak solutions of a linear elliptic equation. In particular, we obtain a sufficient condition for a solution belonging to the Sobolev space [formula omitted] to have an L2-trace on the boundar.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 11 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 16 Aug 2016, 11:52:53 EST by System User